| Catalog Number |
5531-G-609-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Left knee.Patients' poly exchanged due to possible infection.No other information available due to hospital policy.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report:
tritanium patella-symmetric; cat# 5556-l-339; lot# 314k1.Triathlon p/a cr beaded 5l; cat# 5517f501; lot# 2j9hu.Tritanium bplate triathlon s6; cat# 5536b600; lot# ctd156710.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.